# SDR AALA20180802001

- Difficulty date: July 31, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 27,342 hours, 10,837 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 202190101
- Part serial: 3461
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, EXPERIENCED SLIGHT YAWING MOTION. DURING CLIMB AND CRUISE NOTICED SYSTEM A DROPPED TO 76%, DIVERTED BACK TO DEPARTURE AND LANDED NORMALLY.  BOTH HYDRAULIC QUANTITIES WERE BACK TO NORMAL LEVELS.  THE AIRCRAFT WAS GROUNDED.  PERFORMED BITE CHECK OF SMYD COMPUTER IAW FIM 27-32-00-810-801. NO CURRENT FAULTS. REPLACED A SYSTEM HYDRAULIC QUALITY TRANSMITTER IAW AMM 29-33-12 AND ATBT.
